* Upcoming papers  
Subject Keyword Abstract Author
Note on Discrete Interval System Reduction via Retention of Dominant Poles

Younseok Choo
International Journal of Control, Automation, and Systems, vol. 5, no. 2, pp.208-211, 2007

Abstract : In a recently proposed method of model reduction for discrete interval systems, the denominator polynomial of a reduced model is computed by applying interval arithmetic to dominant poles of the original system. However, the denominator polynomial obtained via interval arithmetic usually has poles with larger intervals than desired ones. Hence an unstable polynomial can be derived from the stable polynomial. In this paper a simple technique is presented to partially overcome such a stability problem by accurately preserving desired real dominant poles.

Keyword : Interval poles, interval system, model reduction, root locus.

Business License No.: 220-82-01782